Alert archive / Nebraska / High Wind Warnings in 2010

High Wind Warning 1, NWS North Platte, NE

April 13, 201017 counties in Nebraska

NWS North Platte, NE issued this high wind warning at Apr 13, 2010, 1:17 PM CDT for 17 counties in Nebraska. It was in force for 8 hr. 27 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 13, 2010, 1:17 PM CDT (18:17 UTC)
Expired
Apr 13, 2010, 9:27 PM CDT
In force
8 hr
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Frontier County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 40 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 1:30 PM CDTNON-TSTM WND DMG15 N Paxton, NEPOWERLINES WHIPPED BY HIGH WINDS PRODUCED SPARKS WHICH IGNITED A GRASS FIRE WHICH BURNED NORTH INTO ARTHUR COUNTY.
Apr 13, 1:30 PM CDTNON-TSTM WND DMGMerriman, NEHIGH WINDS TILTED A 10-INCH DIAMETER LIGHT POLE DOWN CLOSE TO THE GROUND.
Apr 13, 2:02 PM CDTNON-TSTM WND GST 60Valentine, NE
Apr 13, 3:02 PM CDTNON-TSTM WND GST 60Valentine, NE
Apr 13, 3:20 PM CDTNON-TSTM WND GST 41Thedford, NE
Apr 13, 3:20 PM CDTNON-TSTM WND GST 61Imperial, NE
Apr 13, 3:20 PM CDTNON-TSTM WND GST 61Valentine, NE
Apr 13, 4:00 PM CDTNON-TSTM WND GST 41Thedford, NESUSTAINED 1 HOUR WIND SPEED
Apr 13, 4:03 PM CDTNON-TSTM WND GST 58Broken Bow, NE
Apr 13, 4:03 PM CDTNON-TSTM WND GST 61Thedford, NE
Apr 13, 4:11 PM CDTNON-TSTM WND GST 63Imperial, NE
Apr 13, 4:20 PM CDTNON-TSTM WND GST 60Valentine, NE
Apr 13, 4:30 PM CDTNON-TSTM WND GST 58Thedford, NE
Apr 13, 4:50 PM CDTNON-TSTM WND GST 61Thedford, NE
Apr 13, 4:51 PM CDTNON-TSTM WND GST 58Thedford, NE
Apr 13, 5:15 PM CDTNON-TSTM WND GST 58North Platte, NE
Apr 13, 5:40 PM CDTNON-TSTM WND DMG5 E Arnold, NEOVERTURNED TRACTOR TRAILER ON HIGHWAY 92
Apr 13, 5:45 PM CDTNON-TSTM WND DMG5 E Ainsworth, NEOVERTURNED SEMI TRUCK ON HIGHWAY 20 OVERPASS. DISTANCE IS ESTIMATED.
Apr 13, 5:53 PM CDTNON-TSTM WND GST 58Halsey, NEREPORT FROM BESSEY AT HALSEY NATIONAL FOREST
Apr 13, 5:54 PM CDTNON-TSTM WND GST 60North Platte, NEOFFICIAL REPORT FROM LEE BIRD FIELD
Apr 13, 6:12 PM CDTNON-TSTM WND GST 63Imperial, NE
Apr 13, 6:15 PM CDTNON-TSTM WND GST 68Valentine, NETHE WIND GUST OCCURRED FROM THE SOUTH DIRECTION JUST AHEAD OF A LINE OF THUNDERSTORMS
Apr 13, 6:18 PM CDTNON-TSTM WND GST 60North Platte, NEOFFICIAL NATIONAL WEATHER SERVICE REPORT FROM LEE BIRD AIRPORT
Apr 13, 6:31 PM CDTHAIL 114 E Grant, NE
Apr 13, 6:46 PM CDTDOWNBURST15 S Ogallala, NETWO DUSTNADOS SPOTTED IN GUST FRONT WINDS.
Apr 13, 6:46 PM CDTHAIL 0.25Grant, NE
Apr 13, 7:34 PM CDTNON-TSTM WND DMGSutherland, NESIGNS ON INTERSTATE 80 WERE BLOWN DOWN. REPORT RELAYED BY A MOTORIST. THE TIME OF THE EVENT IS ESTIMATED TO BE THE TIME OF THE REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WWUS73 KLBF 131817 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
117 PM CDT TUE APR 13 2010

...STRONG SOUTHERLY WINDS TO CONTINUE TODAY AND EARLY THIS
EVENING OVER WESTERN AND NORTH CENTRAL NEBRASKA...

.DEEPENING LOW PRESSURE OVER EASTERN WYOMING...WILL PRODUCE VERY
STRONG SOUTHERLY WINDS TODAY AND THIS EVENING ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA. WINDS WILL SUBSIDE LATER TONIGHT AS A
COLD FRONT MOVES THROUGH THE AREA. WIDESPREAD WINDS OF 30 TO
45 MPH...WITH GUSTS AROUND 60 MPH ARE LIKELY TODAY AND EARLY THIS
EVENING.

NEZ057-058-069-140230-
/O.UPG.KLBF.WI.Y.0006.000000T0000Z-100413T2200Z/
/O.NEW.KLBF.HW.W.0001.100413T1817Z-100414T0300Z/
KEITH-PERKINS-CHASE-
INCLUDING THE CITIES OF...OGALLALA...GRANT...IMPERIAL
1217 PM MDT TUE APR 13 2010

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* STRONG SOUTHERLY WINDS ARE EXPECTED TODAY ACROSS THE EASTERN
  PANHANDLE AND WESTERN NEBRASKA. WINDS SHOULD BEGIN TO DIMINISH
  EARLY THIS EVENING WITH THE PASSAGE OF A COLD FRONT.

* SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE
  LIKELY.

* WIND GUSTS TO 60 MPH COULD PRODUCE AREAS OF BLOWING DUST
  REDUCING VISIBILITY TO LESS THAN 1 MILE. STRUCTURAL DAMAGE IS
  POSSIBLE TO SOME BUILDINGS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NEZ005-006-008-009-024>027-036>038-059-070-071-140230-
/O.UPG.KLBF.WI.Y.0006.000000T0000Z-100414T0300Z/
/O.NEW.KLBF.HW.W.0001.100413T1817Z-100414T0300Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOOKER-THOMAS-BLAINE-LOUP-
MCPHERSON-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...MULLEN...THEDFORD...DUNNING...TAYLOR...TRYON...
STAPLETON...BROKEN BOW...NORTH PLATTE...HAYES CENTER...CURTIS...
EUSTIS
117 PM CDT TUE APR 13 2010 /1217 PM MDT TUE APR 13 2010/

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS
EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* STRONG SOUTHERLY WINDS ARE EXPECTED THIS AFTERNOON THROUGH EARLY
  EVENING. WINDS SHOULD BEGIN TO DIMINISH THIS EVENING WITH THE
  PASSAGE OF A COLD FRONT.

* SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE
  LIKELY.

* WIND GUSTS TO 60 MPH COULD PRODUCE AREAS OF BLOWING DUST
  REDUCING VISIBILITY TO LESS THAN 1 MILE. STRUCTURAL DAMAGE IS
  POSSIBLE TO SOME BUILDINGS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NEZ004-022-023-035-056-094-132200-
/O.CON.KLBF.WI.Y.0006.000000T0000Z-100413T2200Z/
SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...CODY...MERRIMAN...
KILGORE
1217 PM MDT TUE APR 13 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. 

* STRONG SOUTHERLY WINDS ARE EXPECTED THIS AFTERNOON ACROSS THE
  EASTERN PANHANDLE AND WESTERN NEBRASKA. WINDS SHOULD BEGIN TO
  DIMINISH LATE THIS AFTERNOON WITH THE PASSAGE OF A COLD FRONT.

* SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH ARE
  LIKELY.

* WIND GUSTS TO 55 MPH COULD PRODUCE AREAS OF BLOWING DUST
  REDUCING VISIBILITY TO 1 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH...WITH GUSTS
OVER 45 MPH ARE EXPECTED. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE
VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG
CROSSWINDS ON EAST TO WEST ROUTES TODAY.

&&

$$

NEZ007-010-028-029-140230-
/O.CON.KLBF.WI.Y.0006.000000T0000Z-100414T0300Z/
BOYD-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT
117 PM CDT TUE APR 13 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

* STRONG SOUTHERLY WINDS ARE EXPECTED THIS AFTERNOON THROUGH EARLY
  THIS EVENING. WINDS SHOULD BEGIN TO DIMINISH THIS EVENING WITH
  THE PASSAGE OF A COLD FRONT.

* SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH ARE
  LIKELY.

* WIND GUSTS TO 55 MPH COULD PRODUCE AREAS OF BLOWING DUST
  REDUCING VISIBILITY TO 1 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH...WITH GUSTS
OVER 45 MPH ARE EXPECTED. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE
VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG
CROSSWINDS ON EAST TO WEST ROUTES TODAY AND EARLY THIS EVENING.

&&

$$
5 follow-up statements
818 
WWUS73 KLBF 132110
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT TUE APR 13 2010

...STRONG SOUTHERLY WINDS TO CONTINUE TODAY AND EARLY THIS
EVENING OVER WESTERN AND NORTH CENTRAL NEBRASKA...

.DEEPENING LOW PRESSURE OVER EASTERN WYOMING...WILL PRODUCE VERY
STRONG SOUTHERLY WINDS THIS EVENING ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA. WINDS WILL SUBSIDE AS A COLD FRONT MOVES
THROUGH THE AREA. WIDESPREAD WINDS OF 30 TO 45 MPH...WITH GUSTS
AROUND 60 MPH ARE LIKELY EARLY THIS EVENING.

NEZ004-132215-
/O.CAN.KLBF.WI.Y.0006.000000T0000Z-100413T2200Z/
SHERIDAN-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE
310 PM MDT TUE APR 13 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 

A COLD FRONT HAS MOVED THROUGH THIS AREA AND WINDS HAVE SUBSIDED.

$$

NEZ005-006-008-009-024>027-036>038-057>059-069>071-140300-
/O.CON.KLBF.HW.W.0001.000000T0000Z-100414T0300Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOOKER-THOMAS-BLAINE-LOUP-
MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...MULLEN...THEDFORD...DUNNING...TAYLOR...TRYON...
STAPLETON...BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
410 PM CDT TUE APR 13 2010 /310 PM MDT TUE APR 13 2010/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING. 

* STRONG SOUTHERLY WINDS ARE EXPECTED TODAY ACROSS THE EASTERN 
  PANHANDLE AND WESTERN NEBRASKA. WINDS SHOULD BEGIN TO DIMINISH 
  EARLY THIS EVENING WITH THE PASSAGE OF A COLD FRONT. 

* SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE 
  LIKELY. 

* WIND GUSTS TO 60 MPH COULD PRODUCE AREAS OF BLOWING DUST 
  REDUCING VISIBILITY TO LESS THAN 1 MILE. STRUCTURAL DAMAGE IS 
  POSSIBLE TO SOME BUILDINGS. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NEZ022-023-035-056-094-132215-
/O.CON.KLBF.WI.Y.0006.000000T0000Z-100413T2200Z/
GARDEN-GRANT-ARTHUR-DEUEL-WESTERN CHERRY-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...ARTHUR...CHAPPELL...
BIG SPRINGS...CODY...MERRIMAN...KILGORE
310 PM MDT TUE APR 13 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. 

* STRONG SOUTHERLY WINDS ARE EXPECTED THIS AFTERNOON ACROSS THE 
  EASTERN PANHANDLE AND WESTERN NEBRASKA. WINDS SHOULD BEGIN TO 
  DIMINISH LATE THIS AFTERNOON WITH THE PASSAGE OF A COLD FRONT. 

* SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH ARE 
  LIKELY. 

* WIND GUSTS TO 55 MPH COULD PRODUCE AREAS OF BLOWING DUST 
  REDUCING VISIBILITY TO 1 MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH...WITH GUSTS
OVER 45 MPH ARE EXPECTED. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE
VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG
CROSSWINDS ON EAST TO WEST ROUTES TODAY.

&&

$$

NEZ007-010-028-029-140300-
/O.CON.KLBF.WI.Y.0006.000000T0000Z-100414T0300Z/
BOYD-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT
410 PM CDT TUE APR 13 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

* STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH EARLY THIS EVENING.
  WINDS SHOULD DIMINISH WITH THE PASSAGE OF A COLD FRONT.

* SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH ARE 
  LIKELY. 

* WIND GUSTS TO 55 MPH COULD PRODUCE AREAS OF BLOWING DUST 
  REDUCING VISIBILITY TO 1 MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH...WITH GUSTS
OVER 45 MPH ARE EXPECTED. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE
VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG
CROSSWINDS ON EAST TO WEST ROUTES TODAY AND EARLY THIS EVENING.

&&

$$
686 
WWUS73 KLBF 132202
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
502 PM CDT TUE APR 13 2010

...STRONG SOUTHERLY WINDS TO CONTINUE TODAY AND EARLY THIS
EVENING OVER WESTERN AND NORTH CENTRAL NEBRASKA...

.DEEPENING LOW PRESSURE OVER EASTERN WYOMING...WILL PRODUCE VERY
STRONG SOUTHERLY WINDS THIS EVENING ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA. WINDS WILL SUBSIDE AS A COLD FRONT MOVES
THROUGH THE AREA. WIDESPREAD WINDS OF 30 TO 45 MPH...WITH GUSTS
AROUND 60 MPH ARE LIKELY EARLY THIS EVENING.

NEZ022-023-035-056-094-132315-
/O.EXP.KLBF.WI.Y.0006.000000T0000Z-100413T2200Z/
GARDEN-GRANT-ARTHUR-DEUEL-WESTERN CHERRY-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...ARTHUR...CHAPPELL...
BIG SPRINGS...CODY...MERRIMAN...KILGORE
402 PM MDT TUE APR 13 2010

...WIND ADVISORY HAS EXPIRED...

A COLD FRONT WILL MOVE THROUGH THE AREA SHORTLY AND PRODUCE
STRONG TO SEVERE THUNDERSTORMS. 

$$

NEZ005-006-008-009-024>027-036>038-057>059-069>071-140300-
/O.CON.KLBF.HW.W.0001.000000T0000Z-100414T0300Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOOKER-THOMAS-BLAINE-LOUP-
MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...MULLEN...THEDFORD...DUNNING...TAYLOR...TRYON...
STAPLETON...BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
502 PM CDT TUE APR 13 2010 /402 PM MDT TUE APR 13 2010/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING. 

* STRONG SOUTHERLY WINDS WILL CONTINUE THIS EVENING. WINDS SHOULD
  BEGIN TO DIMINISH WITH THE PASSAGE OF A COLD FRONT TONIGHT.

* SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE 
  LIKELY. 

* WIND GUSTS TO 60 MPH COULD PRODUCE AREAS OF BLOWING DUST 
  REDUCING VISIBILITY TO LESS THAN 1 MILE. STRUCTURAL DAMAGE IS 
  POSSIBLE TO SOME BUILDINGS. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NEZ007-010-028-029-140300-
/O.CON.KLBF.WI.Y.0006.000000T0000Z-100414T0300Z/
BOYD-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT
502 PM CDT TUE APR 13 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

* STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH EARLY EVENING.
  WINDS SHOULD DIMINISH WITH THE PASSAGE OF A COLD FRONT.

* SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH ARE 
  LIKELY. 

* WIND GUSTS TO 55 MPH COULD PRODUCE AREAS OF BLOWING DUST 
  REDUCING VISIBILITY TO 1 MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH...WITH GUSTS
OVER 45 MPH ARE EXPECTED. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE
VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG
CROSSWINDS ON EAST TO WEST ROUTES TODAY AND EARLY THIS EVENING.

&&

$$
093 
WWUS73 KLBF 132333 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
633 PM CDT TUE APR 13 2010

...STRONG SOUTHERLY WINDS TO CONTINUE TODAY AND EARLY THIS
EVENING OVER WESTERN AND NORTH CENTRAL NEBRASKA...

.DEEPENING LOW PRESSURE OVER EASTERN WYOMING...WILL PRODUCE VERY
STRONG SOUTHERLY WINDS THIS EVENING ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA. WINDS WILL SUBSIDE AS A COLD FRONT MOVES
THROUGH THE AREA. WIDESPREAD WINDS OF 30 TO 45 MPH...WITH GUSTS
AROUND 60 MPH ARE LIKELY EARLY THIS EVENING.

NEZ005-006-008-009-024>027-036>038-057>059-069>071-140300-
/O.CON.KLBF.HW.W.0001.000000T0000Z-100414T0300Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOOKER-THOMAS-BLAINE-LOUP-
MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...MULLEN...THEDFORD...DUNNING...TAYLOR...TRYON...
STAPLETON...BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
633 PM CDT TUE APR 13 2010 /533 PM MDT TUE APR 13 2010/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING. 

* STRONG SOUTHERLY WINDS WILL CONTINUE THIS EVENING. WINDS 
  SHOULD BEGIN TO DIMINISH WITH THE PASSAGE OF A COLD FRONT 
  TONIGHT. 

* SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE 
  LIKELY. 

* HIGH PROFILES VEHICLES TRAVELING ON EAST WEST ROADS COULD FLIP.
  WIND GUSTS TO 60 MPH COULD PRODUCE AREAS OF BLOWING DUST
  REDUCING VISIBILITY TO LESS THAN 1 MILE. STRUCTURAL DAMAGE IS
  POSSIBLE TO SOME BUILDINGS. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NEZ007-010-028-029-140300-
/O.CON.KLBF.WI.Y.0006.000000T0000Z-100414T0300Z/
BOYD-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT
633 PM CDT TUE APR 13 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

* STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH EARLY EVENING. 
  WINDS SHOULD DIMINISH WITH THE PASSAGE OF A COLD FRONT. 

* SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH ARE 
  LIKELY. 

* WIND GUSTS TO 55 MPH COULD PRODUCE AREAS OF BLOWING DUST 
  REDUCING VISIBILITY TO 1 MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH...WITH GUSTS
OVER 45 MPH ARE EXPECTED. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE
VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG
CROSSWINDS ON EAST TO WEST ROUTES TODAY AND EARLY THIS EVENING.

&&

$$
693 
WWUS73 KLBF 140054
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT TUE APR 13 2010

...STRONG SOUTHERLY WINDS TO CONTINUE TODAY AND EARLY THIS
EVENING OVER WESTERN AND NORTH CENTRAL NEBRASKA...

.DEEPENING LOW PRESSURE OVER EASTERN WYOMING...WILL PRODUCE VERY
STRONG SOUTHERLY WINDS THIS EVENING ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA. WINDS WILL SUBSIDE AS A COLD FRONT MOVES
THROUGH THE AREA. WIDESPREAD WINDS OF 30 TO 45 MPH...WITH GUSTS
AROUND 60 MPH ARE LIKELY EARLY THIS EVENING.

NEZ005-024-025-036-057-058-069-140200-
/O.CAN.KLBF.HW.W.0001.000000T0000Z-100414T0300Z/
EASTERN CHERRY-HOOKER-THOMAS-MCPHERSON-KEITH-PERKINS-CHASE-
INCLUDING THE CITIES OF...VALENTINE...MULLEN...THEDFORD...TRYON...
OGALLALA...GRANT...IMPERIAL
754 PM CDT TUE APR 13 2010 /654 PM MDT TUE APR 13 2010/

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
HIGH WIND WARNING. 

A COLD FRONT HAS PASSED THROUGH THIS AREA AND WINDS HAVE DECREASED MARKEDLY.

$$

NEZ006-008-009-026-027-037-038-059-070-071-140300-
/O.CON.KLBF.HW.W.0001.000000T0000Z-100414T0300Z/
KEYA PAHA-BROWN-ROCK-BLAINE-LOUP-LOGAN-CUSTER-LINCOLN-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...SPRINGVIEW...AINSWORTH...BASSETT...
DUNNING...TAYLOR...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
754 PM CDT TUE APR 13 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* STRONG SOUTHERLY WINDS WILL CONTINUE THIS EVENING. WINDS 
  SHOULD BEGIN TO DIMINISH WITH THE PASSAGE OF A COLD FRONT 
  TONIGHT. 

* SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE 
  LIKELY. 

* HIGH PROFILES VEHICLES TRAVELING ON EAST WEST ROADS COULD 
  FLIP. WIND GUSTS TO 60 MPH COULD PRODUCE AREAS OF BLOWING DUST 
  REDUCING VISIBILITY TO LESS THAN 1 MILE. STRUCTURAL DAMAGE IS 
  POSSIBLE TO SOME BUILDINGS. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NEZ007-010-028-029-140300-
/O.CON.KLBF.WI.Y.0006.000000T0000Z-100414T0300Z/
BOYD-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT
754 PM CDT TUE APR 13 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

* STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH EARLY EVENING. 
  WINDS SHOULD DIMINISH WITH THE PASSAGE OF A COLD FRONT. 

* SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH ARE 
  LIKELY. 

* WIND GUSTS TO 55 MPH COULD PRODUCE AREAS OF BLOWING DUST 
  REDUCING VISIBILITY TO 1 MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH...WITH GUSTS
OVER 45 MPH ARE EXPECTED. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE
VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG
CROSSWINDS ON EAST TO WEST ROUTES TODAY AND EARLY THIS EVENING.

&&

$$
249 
WWUS73 KLBF 140227
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT TUE APR 13 2010


NEZ006-008-009-026-027-037-038-059-070-071-140330-
/O.CAN.KLBF.HW.W.0001.000000T0000Z-100414T0300Z/
KEYA PAHA-BROWN-ROCK-BLAINE-LOUP-LOGAN-CUSTER-LINCOLN-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...SPRINGVIEW...AINSWORTH...BASSETT...
DUNNING...TAYLOR...STAPLETON...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
927 PM CDT TUE APR 13 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE
HIGH WIND WARNING. 

WINDS HAVE DIMINISHED AHEAD OF AN ADVANCING COLD FRONT WITH ONLY
LIGHT WEST WINDS BEHIND THE FRONT.

$$

NEZ007-010-028-029-140330-
/O.CAN.KLBF.WI.Y.0006.000000T0000Z-100414T0300Z/
BOYD-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT
927 PM CDT TUE APR 13 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE
WIND ADVISORY. 

WINDS HAVE DIMINISHED AHEAD OF AN ADVANCING COLD FRONT WITH ONLY
LIGHT WEST WINDS BEHIND THE FRONT.

$$

KAR

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this high wind warning went out at Apr 13, 3:48 AM CDT, 9 hours 29 minutes earlier.

Area forecast discussion, Apr 13, 3:48 AM CDT, 9 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 AM CDT TUE APR 13 2010

.DISCUSSION...
00Z U/A ANALYSIS SHOWING PAIR OF LOWS OVER B.C. AND NORCAL EMBEDDED
IN THE LARGE WESTERN TROF WHICH HAS MADE SLOW PROGRESS INLAND THE
PAST 24 HOURS...AND PRODUCED FAIRLY AMPLIFIED RIDGE EXTENDING FROM
THE EASTERN PLAINS INTO CENTRAL CANDIAN PROVINCES. THE WESTERN
ENERGY LOOKS TO CONGEAL INTO A STRONG LOW OVER THE NORTHERN ROCKIES
TODAY AS CYCLONICALLY CURVED JET NOW ROUNDING THE BASE IN THE
SOUTHERN GREAT BASIN...IS FORCED INTO HIGH PLAINS BY MERIDIONAL
FLOW. THIS STRONG DYNAMIC SETUP LOOKS TO INDUCE STRONG CYCLOGENESIS
OVER THE NW HIGH PLAINS AND CRANK THE SOUTHERLY WINDS ACROSS OUR
REGION. WIND ADVISORY LOOKS ON TRACK AND WILL ONLY PUSH START TIME
TO 12Z. STRONG CORE OF LLVL WIND OVHD BY MID AFTERNOON AND
STEEPENING LAPSE RATES SHOULD ALLOW SOME GUSTS TO APPROACH 50 MPH.
WILL KEEP THE END TIME BY 4PM IN THE WEST WITH THE ARRIVAL OF
EXPECTED CONVECTION BUT WIND SHOULD CONTINUE TO BE VERY STRONG IN
THE EAST THROUGH THE MID EVENING HOURS. GRIDS IN GOOD SHAPE WITH
GOOD MODEL AGREEMENT FOR CONVECTION FIRING ALONG AND AHEAD OF COLD
FRONT DRIVING OFF THE HIGH PLAINS. PROFILES SEEM TO INDICATE
STRONGEST INSTABILITY WILL BE ACROSS PANHANDLE IN EARLY STAGES OF
DEVELOPMENT...BUT OVERALL CAPE PROFILES FAIRLY WEAK. SHEAR ON THE
OTHER HAND WILL BE VERY STRONG AND EXPECT THIS MAY ENOUGH TO PRODUCE
SOME STRONGER CELLS BEFORE THEY EVENTUALLY MERGE ALONG THE COLD
FRONT AND BRING STRONG WIND THREAT. PW VALUES FAIRLY IMPRESSIVE WHEN
LINE ROLLS THROUGH HEART OF CWA AND GFS/NAM BUFKIT PROFILES SHOW
WARM CLOUD DEPTH OF 5-7KFT WHICH SEEMS FAIRLY GOOD FOR THIS TIME OF
YEAR AND EXPECT SOME OF THE HIGHER QPF AMOUNTS MODELS PUTTING OUT
COULD BE MET WITH OVER AN INCH OF PCPN IN AREAS. WOULD ALSO EXPECT
SOME TRAINING WITH STORM MOTION NEARLY PARALLEL TO FRONT THIS
EVENING. BULK OF PRECIP SHOULD BE DONE BY SUNRISE AS THE FORCING FOR
ASCENT MOVES INTO NORTHERN PLAINS AND FRONT STALLS OVER LOWER MO
VALLEY AND BACK INTO THE TX PANHANDLE. THE WAVERING OF THIS FRONT
BACK NORTHWARD WEDNESDAY NIGHT INTO THURSDAY AND THE ARRIVAL OF
ANOTHER FRONT FROM THE NORTH LOOKS TO KEEP SMALL CONVECTIVE THREAT
TO SOUTHERN CWA. ECMWF SEEMS TO BE MOST AGRESSIVE BRINGING PCPN THE
FARTHEST NORTH...BUT THIS BECAUSE OF THE STRONGER SOUTHERLY FLOW
INTO CENTRAL PLAINS DUE TO QUICKER PROGRESSION OF NORTHERN STREAM
SYSTEM. BETTER AGREEMENT BETWEEN GFS/GEM ATTM AND LEANED THIS WAY
AND KEPT POPS LIMITED TO THE SOUTH.

&&

.AVIATION...
FOR KLBF AND KVTN TERMINALS THROUGH 12Z WEDNESDAY MORNING.

INHERITED FORECAST HAD SOME MVFR CEILINGS IMPACTING THE KLBF
TERMINAL TOWARD 12Z THIS MORNING. BASED ON THE LACK OF UPSTREAM LOW
CLOUDINESS OVR WRN KS AND ERN COLORADO AND STRONG MIXING WINDS
ATTM...WILL PROBABLY ELIMINATE THIS FROM THE CURRENT FCST THIS
MORNING. WILL EVAL THIS FURTHER NEAR ISSUANCE TIME. SOUTHERLY WINDS
WILL BE VERY STRONG TODAY IN ADVANCE OF AN APPROACHING COLD FRONT
PERIODIC GUSTS ABOVE 40 KTS ARE LIKELY TO COMMENCE BY MID
MORNING...PERSISTING THROUGH EARLY EVENING. CEILINGS WILL CONTINUE
TO LOWER LATE THIS AFTERNOON AS THE FRONTAL BOUNDARY APPROACHES THE
KLBF AND KVTN TERMINALS. WIDESPREAD THUNDERSTORMS ARE EXPECTED
DURING THE 00Z TO 06Z TIME FRAME...SOME OF WHICH MAY BE SEVERE WITH
HAIL...VARIABLE WIND GUSTS UP TO 50 KTS...AND MVFR CEILINGS OF 1000
TO 2000 FT AGL. RIGHT NOW...THE TIMING OF THE STRONGEST
THUNDERSTORMS APPEARS TO BE IN THE 00Z-04Z TIME FRAME FOR BOTH KVTN
AND KLBF. LOOK FOR STORMS TO BE EAST OF THE KLBF AND KVTN TERMINALS
AFTER 06Z TONIGHT WITH A WIND SHIFT TO THE WEST AT 10 TO 20 KTS
OVERNIGHT. CEILINGS OVERNIGHT WILL IMPROVE TO 12000 FT AGL AFTER
06Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 6 AM THIS
MORNING TO 4 PM MDT THIS AFTERNOON FOR NEZ022-023-035-056>058-069.

WIND ADVISORY FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 10 PM CDT
/9 PM MDT/ THIS EVENING FOR NEZ005>010-024>029-036>038-059-070-
071.

WIND ADVISORY UNTIL 4 PM MDT THIS AFTERNOON FOR NEZ004-094.

&&

13/CLB
Hazardous weather outlook, Apr 13, 4:56 AM CDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
456 AM CDT TUE APR 13 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-141030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
456 AM CDT TUE APR 13 2010 /356 AM MDT TUE APR 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

STRONG SOUTHERLY WINDS OF 30 TO 40 MPH...WITH GUSTS AROUND 50 MPH
ARE LIKELY TODAY AND EARLY THIS EVENING ACROSS ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA. A WIND ADVISORY IS IN EFFECT FOR WESTERN
AND NORTH CENTRAL NEBRASKA.

LATE THIS AFTERNOON...AN APPROACHING COLD FRONT WILL TRIGGER A
LINE OF THUNDERSTORMS ACROSS THE EASTERN NEBRASKA PANHANDLE. THIS
LINE IS EXPECTED TO INTENSIFY AS IT MOVES EAST THIS EVENING. SOME
STORMS ALONG THE LINE MAY REACH SEVERE LIMITS WITH LARGE HAIL AND
DAMAGING WIND GUSTS. IN ADDITION TO HAIL AND WINDS...HEAVY RAIN IS
POSSIBLE AS WELL. AT THIS TIME...THE GREATEST THREAT FOR SEVERE
THUNDERSTORMS IS EAST OF A LINE FROM GORDON TO CHAPPELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT ACROSS
SOUTHERN PORTIONS OF THE OUTLOOK AREA. AT THIS TIME...NO SEVERE
THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Local storm report, Apr 13, 12:58 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1258 PM CDT TUE APR 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     NON-TSTM WND GST VALENTINE               42.87N 100.55W
04/13/2010  M60 MPH          CHERRY             NE   ASOS

            WIND OBSERVATION MEASURED AT THE VALENTINE AIRPORT.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 5:28 PM CDTTornado WarningLBFArthur, Grant, Keith27 min
Apr 13, 6:09 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins35 min

Nearby

High Wind Warnings in Nebraska, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.